Dec 5, 2005
Dr Young, First of all thank you very much for your help for us. I really appreciate it. I am hiv+ for past 5 years, taking med for 3 years. my VL is undetuctable but my cd4 does not go up beyond 350. I am not sure why. I eat right. excercise, do not smoke do not drink. Is there any thin I can do to increase it.
I used to have night sweet before taking meds. But it stoped after taking meds. But 3 weeks back I had cold caugh and fever. And I had night sweet continuously for 3 nights and now once in a week or so. Does it means I am getting resistance to the meds? (I take combivir and kelatra. I adher to it 99.99%. only thing is on week end I wake up late so instead of taking it at 8:00 AM I take around 11:30 AM.)
Please help I am really concerned.
Response from Dr. Young
Thanks for your post.
The fact that your symptoms are abating makes me believe that your night sweats were related to your respiratory tract infection and not treatment failure.
I'd make sure to get follow up with your doctor if the symptoms last longer than a week or two.
Good luck, best health. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Kissing On The Lips Pass On Hiv?
- Does Acute Hiv Rash Itch?
- Under What Conditions Is There Potentially A Risk Of Hiv Transmission By Urine
- Currently It Is Estimated That The Longest Time Between Hiv Infection And Onset Of Symptoms Is About How Many Years
- Can Hiv Symptoms Show In Less Than A Week?
- Hepatitis C Normal Range
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.